# SDR 2008UALA01000

- Difficulty date: February 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 46,853 hours, 6,965 cycles
- Engine: Pwa PW4090
- System (JASC): 2700 · Flight Control System
- Part: Control Box
- Part number: 4885501002
- Condition: Faulty
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM MESSAGE OCCURRED IN FLIGHT.  PERFORMED EXTENSIVE TROUBLESHOOTING, & CHRONIC SYSTEM REVIEW.  MANY UNITS PREVIOUSLY REPLACED BUT PROB NOT ENTIRELY CORRECTED.  REPLACED POWER SUPPLY ASSY & ACE L-1 A SECOND TIME.  ALL TESTS PERFORMED WITH GOOD RESULTS, A/C RETURNED TO SERVICE.
